# SDR SWAA2022072928242

- Difficulty date: July 12, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 35,652 hours, 21,682 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND 663 VAPOR BARRIER WEB IS CRACKED AT LBL 30 / [01] EVALUATED DAMAGE; LEFT HAND VAPOR BARRIER WEB IS REPAIRABLE IAW B737 SRM 57-10-10-2R-2.  CLEANED AND PREPPED AREA IAW B737 SRM 51-70-04-2R-10 PAR 4 STEPS A;B; AND C.   VERIFIED REPAIR MATERIALS IAW B737 SRM 51-70-04-2R-0 TABLE 203; RESIN EY3804 (A120245) FIBERGLASS CLOTH BMS9-3 (A24484).   REQUIRES OKAY TO BOND REPAIR PLIES.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 51-70-04-2R-10 PAR 4 STEPS D;E;F; AND G; AND B737 SRM 51-70-04-2R-0; OVEN B0-06; CAL DUE 8/13/22. TAP TEST GOOD.;[04] VERIFIED STEPS 3;[05] PRIMER AND PAINT APPLIED ON FAULT TTG8Q00DJA05;[06] VERIFIED STEP 5
